Journal of Symbolic Logic

Closed fragments of provability logics of constructive theories

Albert Visser

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we give a new proof of the characterization of the closed fragment of the provability logic of Heyting’s Arithmetic. We also provide a characterization of the closed fragment of the provability logic of Heyting’s Arithmetic plus Markov’s Principle and Heyting’s Arithmetic plus Primitive Recursive Markov’s Principle.

Article information

Source
J. Symbolic Logic, Volume 73, Issue 3 (2008), 1081-1096.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1230396766

Digital Object Identifier
doi:10.2178/jsl/1230396766

Mathematical Reviews number (MathSciNet)
MR2444287

Zentralblatt MATH identifier
1165.03049

Subjects
Primary: 03F30: First-order arithmetic and fragments 03F45: Provability logics and related algebras (e.g., diagonalizable algebras) [See also 03B45, 03G25, 06E25] 03F50: Metamathematics of constructive systems

Keywords
provability logic constructive arithmetic

Citation

Visser, Albert. Closed fragments of provability logics of constructive theories. J. Symbolic Logic 73 (2008), no. 3, 1081--1096. doi:10.2178/jsl/1230396766. https://projecteuclid.org/euclid.jsl/1230396766


Export citation